# SDR Y2PA04024

- Difficulty date: September 22, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N827AA
- Make and model: Amd FALCON
- Aircraft serial: 298
- Engine: Ge CF7002D2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 327
- Condition: Burned Out
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

NOSE GEAR INDICATOR LIGHT INOPERATIVE ON APPROACH.  CREW CLIMBED OUT TO PERFORM CHECKLIST PROCEDURES.  PROCEDURE B WAS USED.  ALL INDICATIONS NORMAL EXCEPT FOR GREEN LIGHT.  CREW PERFORMED A FLYBY OF THE TOWER AND TOWER CONFIRMED NOSE GEAR STRAIGHT AND NORMAL.  CREW DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT SHUTDOWN ON TAXI WAY AND NOSE GEAR VISUALLY INSPECTED.  GEAR APPEARED NORMAL AND AIRCRAFT TAXIED TO CUSTOMS.  MAINTENANCE CONTACTED, VERIFIED THAT THE NOSE GEAR INDICATOR LIGHT (LAMP) WAS BURNED OUT.  INDICATOR WAS RELAMPED AND THE OPS CHECK OF THE LIGHT WAS GOOD IAW MM.  GEAR SWING NOT REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
